# SDR FDEA201103231504

- Difficulty date: March 23, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871164
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1640, RBL 63, WL 208 HAS INCOMING DAMAGE, 2 EA AREAS ON INBD J ANGLE, 2 EA   GOUGES AND THE WEB HAS CUT.  FRAME REPAIRED
